# SDR UIEA2017070201090

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,744 hours, 18,475 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: BCREF8402
- Condition: Inoperative
- Location: Rt Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FUEL VALVE LIGHT INOPERATIVE.  REPLACED THE FUEL VALVE SWITCH IAW AMM 33-13-00, OPS NORMAL.
